# SDR JJBA20211310005

- Difficulty date: January 31, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 37,991 hours, 24,932 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 41042001201
- Condition: Cracked
- Location: Seat 5a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEATS 5A AND 9A HAVE CRACKS IN SEAT FRAME BELOW AISLE ARMREST. R&R SEAT 5A AND 9A. NO FURTHER DEFECTS NOTED.
